# SDR A6WA200740607

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SUPPORT BRACKET OF MLG BAY FS 529.50 RT FS 523, RBL 31 IS CRACKED. HYD SUPPORT BRACKET OF MLG BAY FS 529.50 AND FS 523 RBL 31.  REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
